# SDR SWAA2022032542625

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO COMPARTMENT STA 500D AFT BULKHEAD LBL 21.80 LOWER ANGLE ATTACH. / REMOVED AND REPLACED L/H BULKHEAD STA 500D LBL 21.80 AT FWD CARGO COMPARTMENT STR 19L-25L IAW B737-700 SRM 51-40-02-0G-0
